# SDR GTIA030528

- Difficulty date: June 6, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR PAN AND STRAPS CORRODED AND SOME AREAS FORWARD AND AFT EXFOLIATED AT FS 370-427 ALL ALONG BOTTOM.  FORMED NEW DOUBLERS.  LOCATED AND DRILLED DOOR PAN.  INSTALLED FORWARD CARGO PIT DOOR PAN.  INSTALLED 4 EACH REPAIR DOUBLERS.  (M)
